# SDR DHL9780741C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, FUS STA 1040, FLOOR TRACK IS DAMAGED, 4 PLACES, LINE NR 5.  CUT OUT DAMAGED FLOOR TRACK AND REPLACED 10 FT OF SEAT TRACK AND FABRICATED REPAIR SPLICES IAW SM 53-2-3 FIG 14.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED FLOOR TRACK AND SPLICES IAW SRM 53-2-3 FIG 14.
